Asymptotic analysis of the telegraph system with nonlinear boundary conditions

TitleAsymptotic analysis of the telegraph system with nonlinear boundary conditions
Publication TypeConference Proceedings
Year2002
AuthorsBarbu, Luminita, Emil Cosma, Gheorghe Morosanu, and Wolfgang L. Wendland
Refereed DesignationRefereed
EditorAizicovici, S., and N. H. Pavel
Conference NameConference on Differential Equations and Control Theory, Athens, Ohio, 2000
SeriesLecture Notes in Pure and Applied Mathematics
Volume225
Pages63 - 76
Date Published2002
PublisherMarcel Dekker
Place of PublicationNew York
LanguageEnglish
Unit: 
Department of Mathematics and its Applications